# SDR HALA2015090600202

- Difficulty date: September 6, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 52,190 hours, 9,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 960-1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND PANEL FASTENER ATTACH HOLES 11 EA, BS 960-1005, RT KEEL BEAM LOWER CHORD FLANGE.  REMOVED CORROSION AT 11 LOCATIONS DEEPEST AREA OF .068" IN AREA OF 2" X 1.5".  ALL AREAS FOUND TO BE WITHIN LIMITS IAW 53-50-12-1A1.  REPAIRED BLEND AREAS IAW 53-50-12-2R-2, REPAIR 2.  REPAIRED NUT PLATS ATTACHMENT HOLES IAW ER 15-04802.
